# SDR IPXA2014091284260

- Difficulty date: August 26, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 47,870 hours, 10,058 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, LT WING FIXED L/E BEADED DOUBLER CRACKED IN THREE PLACES BETWEEN XOS 633.491 AND 648.2994 OTBD OF REFUELING PANEL.  REPAIRED IAW SRM 57-40-02, REPAIR 15, FIG 203.
